# SDR SWAA2025030490323

- Difficulty date: January 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT LIGHT ON LOWERED CEILING RT SIDE AT AFT GALLEY AREA 2025-93185<[01] REPLACED BATTERY PACK EMERGENCY EXIT LIGHT ON LOWERED CEILING RT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] CERTIFIED WORK PERFORMED; TEST OK
